# SDR DHL2003604716

- Difficulty date: June 14, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B-CARGO DOOR EXTERNAL SKIN WITH INTERIM REPAIR IN IT.  PERFORMED MAJOR REPAIR IAW SRM 52-1-0 PG 1, SRM 52-4-1 PG 4, BOEING MESSAGE DHL-CVG-0079H.  REMOVED EXTERNAL SKIN WITH INTERIM REPAIR IN IT IAW SRM 51-1-21 PG 1, SRM 51-3-0 PG 1.  FABRICATED NEW SKIN (7075-T6M AL0.063) IAW SRM 52-1-0 PG 1, SRM 52-4-1 PG 4, BOEING MESSAGE DHL-CVG-0079H.  CLEANED, TREATED AND PRIMED AREA AND NEW SKIN IAW SRM 51-1-8B.  APPLIED (PRC) SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED NEW SKIN WITH NEW FASTENERS IAW SRM 51-1-21 PG 1, SRM 51-3-0 PG 1.
